Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

【期刊信息】Probability, Uncertainty and Quantitative Risk, Volume 6, Issue 1, March 2021

【期刊信息】Probability, Uncertainty and Quantitative Risk, Volume 6, Issue 1, March 2021

Year:    2021

CAM-Net Digest, Vol. 18 (2021), Iss. 8 : p. 12

Abstract

G-Lévy processes under sublinear expectations
Mingshang Hu and Shige Peng

The term structure of sharpe ratios and arbitrage-free asset pricing in continuous time
Patrick Beißner and Emanuela Rosazza Gianin

Improved Hoeffding inequality for dependent bounded or sub-Gaussian random variables
Yuta Tanoue

Stochastic ordering by g-expectations
Sel Ly and Nicolas Privault


You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    Chinese

DOI:    https://doi.org/2021-CAM-19742

CAM-Net Digest, Vol. 18 (2021), Iss. 8 : p. 12

Published online:    2021-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    1

Keywords: